Jump to content

Chiara

Members
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Chiara

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Germany
  • Interests
    music, spirituality, to meet my friends

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hello Amyschi, I know this symptoms very well. In my case the doctors think for adrenalinsurges at night and they are triggerin a kind of migrainesymptoms with paraesthesia all over the body and extremly heat. Since I take Intuniv 1 mg and weekly infusions 1000ml I feel much better with this symptoms. Hope you will find a good support!
  2. Thank you so mic for this informations!
  3. Hello, I have normally a very high bloodpressure, but I am hypovolaemic so my doctor described me fludrocortison first 0,05mg, after 3 days 0,1mg. It gaves me so strong muscle weakness, brainfog, visual problems, high bloodpressure,... so that I had much more worsen symptoms than before. I was dizzy the whole day and couldn`t go or do anything, only lay in bed with a dark scarf on my eyes. I took it for 11 days. Afterwards my bloodpressure goes up and down. Did anybody get this after fludrocortison?
  4. I had clonidine for only in high bloodpressure cases, when my bloodpressure was up to 170 and higher. It works for me wonderful for a while, but suddenly it gaves me high bloodpressure and a very extreme sedation during thed day, so I never take it. My specialist changed my bloodpressure medicine for this cases to hydrazalin. It works very well for me.
  5. I have a lot of visionproblems too. It seems that any kind of light (electricty, sun, PC,...) and stress triggers this. I ware dark special sunglases, one for computerwork and another much more dark outside. This gives me a better conditions and reduces my POTSsymptoms. I do not know, if this is a kind of migraine or an other thing, but it helps a lot. And any time I feel exhausted and get blurred vision I give up my work or reading and relax, afterwards I can see mmuch better for a while...
  6. Yes, I`m very impressed, how it´s possibel to paint the feeling of dizziness. In this way - I go home from work day by day...Hopefully nothing will happens...
  7. Sorry, the link doesn´t function. Here is the original picture from Sophie Ploeg. Often it is so difficult to explain to the peoples around us, how do you feel with POTS... Look at this. This picture was painted by Sophie Ploeg, a PoTS Patient in UK in 2012. I feel very close to this impression, when I feel dizzy and bad! Thank you Sophia for sharing this picture with us! https//:bobisdysautonomia.blogspot.com/search?q=sophie+ploeg http://sophieploeg.blogspot.com.au/2012/02/blue-dress.html
  8. I know this symptoms well. Often I have this tingling not only in my arms or neck, but all over my face and in my tounge too,... in combination with other symptoms like impaired vision,... In my case this is a part of symptoms of the central nervous system like by migraine. I get it, when my POTS symptoms are going to be more worse, maybe when I am dehydrated... When they stay continously so I know I have to go to my doctor and get an infusion. Afterwards all symptoms are over. So I know it comes from POTS. So in the beginning I lay down, take longer rest, drink much, take more salt, etc.
  9. Hello, I like to ask, if somebody has several vision problems too? In my case they vary from double vision to highly blurred to almost unrecognizable. The ophthalmologist says that everything is ok with the eyes. When I get an infusion, it' s much more better. ..Does anyone has an experience of what you can do to support the eyes??
  10. I sleep in a hammock so often if it is possible. Thats helps in my case very well!
  11. Hello I have Hyperpots and I would like to understand better how hyperpots develops anxious and how to face them. I'm not really a scared person, but when the adrenaline gets too high, I get very restless, insecure and anxious. After an infusion, I am then again very calm, relaxed and full energy and joy. I have the impression that I can not act psychologically on this kind of anxiety ... What can I do by myself in this situations to handle the adrenalin anxiety?
×
×
  • Create New...